# SDR COEA2012011106819

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 28,518 hours, 28,333 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB15
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / MAJOR REPAIR: RIGHT O/B LONGITUDINAL FLOORBEAM IS BENT JUST AFT OF FRAME 23C.  REMOVED DAMAGED SECTION / FABRICATED AND INSTALLED NEW FLOORBEAM AND CLIPS IAW M7 SB ATAR72-53-015.
